# SDR AALA201706169046

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 67,839 hours, 8,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12g
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12G, EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT IAW ESO 21195, PAGE 1007. CHECKED OK FOR SERVICE.
